Advertisement

Asymptotic Error Expansions for Schoenberg Type Operators

  • Karol Dziedziul
  • Kurt Jetter
Conference paper
Part of the International Series of Numerical Mathematics book series (ISNM, volume 145)

Abstract

We derive an asymptotic expansion of the L2-error of scaled Schoenberg operators in terms of powers of the scale parameter. The class of operators includes cardinal interpolation operators, in one or several variables. The polyphase case is also considered. Connections to multiwavelet expansions are inherent, but not worked out here.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. Beska, K. Dziedziul: Asymptotic formula for the error in cardinal interpolation, Numer. Math. 89 (2001), 445–456.CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    M. Beska, K. Dziedziul: Asymptotic formulas in cardinal interpolation and orthogonal projection, in: Recent Progress in Multivariate Approximation (W. Haußmann, K. Jetter, M. Reimer, eds.), 139–157, Birkhäuser, Basel, 2001.Google Scholar
  3. 3.
    M. Beska, K. Dziedziul: The asymptotic formula for the error in orthogonal projection, Math. Nachrichten 233–234 (2002), 47–53.Google Scholar
  4. 4.
    T. Blu, M. Unser: Approximation error for quasi—interpolators and (multi—)wavelet expansions, Appl. Comp. Harm. Analysis 6 (1999), 219–251.zbMATHMathSciNetGoogle Scholar
  5. 5.
    T. Blu, M. Unser: Quantitative Fourier analysis of approximation techniques: Part I — Interpolators and projectors, IEEE Trans. Signal Processing 47 (1999), 2783–2795.CrossRefzbMATHMathSciNetGoogle Scholar
  6. 6.
    T. Blu, M. Unser: Quantitative Fourier analysis of approximation techniques: Part II — Wavelets, IEEE Trans. Signal Processing 47 (1999), 2796–2806.CrossRefzbMATHMathSciNetGoogle Scholar
  7. 7.
    I. Daubechies, M. Unser: On the approximation power of convolution—based least squares versus interpolation, IEEE Trans. Signal Processing 45 (1997), 1697–1711.CrossRefzbMATHGoogle Scholar
  8. 8.
    K. Jetter:Multivariate approximation from the cardinal interpolation point of view, in:Approximation Theory VII(E. W. Cheney, C. K. Chui, L. L. Schumaker, eds.), 131–161, Academic Press, New York, 1993.Google Scholar
  9. 9.
    K. Jetter, D.—X. Zhou:Order of linear approximation from shift invariant spaces, Constr. Approx. 11 (1995), 423–438.zbMATHMathSciNetGoogle Scholar
  10. 10.
    K. Jetter, D.—X. Zhou: Approximation order of linear operators onto finitely generated shift—invariant spaces,manuscript, 28 pp. (July 1998).Google Scholar
  11. 11.
    W. Sweldens, R. Piessens: Quadrature formulae and asymptotic error expansions for wavelet approximations of smooth functions, SIAM J. Numer. Anal. 31 (1994), 1240–1264.CrossRefzbMATHMathSciNetGoogle Scholar
  12. 12.
    W. Sweldens, R. Piessens: Asymptotic error expansion of wavelet approximations of smooth functions II, Numer. Math. 68 (1994), 377–401.CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Springer Basel AG 2003

Authors and Affiliations

  • Karol Dziedziul
    • 1
  • Kurt Jetter
    • 2
  1. 1.Faculty of Applied MathematicsTechnical University of Gdar¨ªskGdar¨ªskPoland
  2. 2.Institut f¨¹r Angewandte Mathematik und StatistikUniversität HohenheimStuttgartGermany

Personalised recommendations